Variational result for the bifurcation problem of the Hamiltonian system
Bull. Korean Math. Soc. 2015 Vol. 52, No. 4, 1149-1167
https://doi.org/10.4134/BKMS.2015.52.4.1149
Published online July 31, 2015
Tacksun Jung and Q-Heung Choi
Kunsan National University, Inha University
Abstract : We get a theorem which shows the existence of at least four 2$\pi$-periodic weak solutions for the bifurcation problem of the Hamiltonian system with the superquadratic nonlinearity. We obtain this result by using the variational method, the critical point theory induced from the limit relative category theory.
Keywords : Hamiltonian system, bifurcation problem, superquadratic nonlinearity, variational method, limit relative category, critical point theory, $(P.S.)^{*}_{c}$ condition
MSC numbers : 35Q70, 35F50
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd